# SDR KCSA111131

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 73,616 hours, 9,463 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON BULKHEAD FRAME CRACKED O/B FRONT SPAR CHORD ASSY, FWD SIDE NAC STA 221.
